# SDR QR9R20220511002

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724309816
- Aircraft time: 1,965 hours
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: FSC211
- Part serial: 2774
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 GENERATOR DECREASED TO 15 AMPS (MORE THAN 15-20 AMP DIFFERENCE) IN FLIGHT. GREATER THAN 10 AMP SPLIT FOUND DURING TEST FLIGHT EVALUATION. #1 GEN READS 30 AMPS; #2 GEN READS 15 AMPS. REMOVED AND REPLACED #2 GENERATOR CURRENT TRANSFORMER IAW AMM 24-30-00, 4-6. MOC SUCCESSFULLY COMPLETED.
